MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PLUM DUO; PUMP, INFUSION

ICU MEDICAL COSTA RICA LTD. PLUM DUO; PUMP, INFUSION
Catalog Number 400020401
Medical Device Problem Code Inaccurate Delivery (2339)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.
 
Event or Problem Description
It was reported, via email, that a plum duo, alleging that after they programmed a bolus amount, the pump continued to bolus at the bolus rate.They were told that our drug library did not include specifics about what the pump should do when the bolus infusion was completed, so it continues at that rate.They set up a change to the library to fix this for obstetric (ob) related drugs, but the update could not be pushed out due to server issues with icu medical.There was no patient harm reported.

Brand Name
PLUM DUO
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23407629
Report Number9615050-2025-00496
Device Sequence Number9131720
Product Code FRN
UDI-Device IdentifierM335400021
UDI-PublicM335400021
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K223607
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number400020401
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Initial Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PITOCIN, UNK MFR.
Patient SexUnknown